# SDR DALA2016011800418

- Difficulty date: December 30, 2015
- Submitted: January 19, 2016
- Operation: Air carrier
- Aircraft: N996DL
- Make and model: Doug MD-88
- Aircraft serial: 53363
- Aircraft time: 63,168 hours, 45,421 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Guide Vane
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT INBD GUIDE VANE OF OTBD FLAP, 3 BETWEEN BS XV1 181 AROUND MID ACCESS HINGE. LT INBD GUIDE VANE OF OTBD FLAP, 3 WAS REPLACED IAW AMM 27-51-03-201.
